Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

García-Pacheco, F.J. and Martín, M. and Seoane-Sepúlveda, Juan B. (2009) Lineability, spaceability, and algebrability of certain subsets of function spaces. Taiwanese Journal of Mathematics, 13 (4). pp. 1257-1269. ISSN 1027-5487

Gómez-Corral, Antonio and Martín, M. (1995) On the M/G/1 retrial queueing system with linear control policy. Top, 3 (2). pp. 285-305. ISSN 1134-5764

This list was generated on Mon Oct 14 08:26:39 2019 CEST.